advertisement
Question
Posted by: Michelle | 2011-02-07

STOP USING TRIPHASIL - GAINING WEIGHT

I stopped using Triphasil after using it for 15 years. It''s been 7 months now, I have my period every month, on day 26.

I have been gaining weight all of the sudden 4kg. I exercise 4 times a week and watch what I eat. Can it be because I stopped using Triphasil?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is possible, thouugh more often it is the other way round.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011-02-07

It is possible, thouugh more often it is the other way round.
Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement